# SDR SWAA2023091397500

- Difficulty date: September 6, 2023
- Submitted: September 13, 2023
- Operation: Air carrier
- Aircraft: N8548P
- Make and model: Boeing 737-8H4
- Aircraft serial: 36968
- Aircraft time: 19,572 hours, 9,653 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: UNKNOWN
- Condition: Inoperative
- Location: Zn 200 Fus Top
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SEVERAL EMERGENCY LIGHTS INOPERATIVE AT PASSENGER CABIN.<[01] REMOVED AND REPLACED BATTERY PACK AT POSITION M1675 FOR SEVERAL EMERGENCY LIGHTS FOUND INOP AS PER REF AMM TASK 33-51-06-960-805. PERFORMED EMERGENCY LIGHTS - OPERATIONAL TEST AS PER REF AMM TASK 33-51-00-710-801. OPERATION TESTED NORMAL.
